RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2016 Number 11, Pages 80–85 (Mi ivm9177)

This article is cited in 8 papers

Brief communications

Becker type univalence conditions for harmonic mappings

F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin

Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We obtain Becker type univalence conditions for locally univalent harmonic mappings defined in one of the following domains: the unit disc, a halfplane, the exterior of the unit disc and substantiate some applications.

Keywords: harmonic mapping, Becker univalence condition, global univalence.

UDC: 517.54

Received: 08.03.2016


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:11, 69–73

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025